Small-Time Reachable Sets of Linear Systems with Integral Control Constraints: Birth of the Shape of a Reachable Setстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 17 января 2018 г.

Работа с статьей

Прикрепленные файлы


Имя Описание Имя файла Размер Добавлен

[1] Goncharova E., Ovseevich A. Small-time reachable sets of linear systems with integral control constraints: Birth of the shape of a reachable set // Journal of Optimization Theory and Applications. — 2016. — Vol. 168, no. 2. — P. 615–624. The paper is concerned with small-time reachable sets of a linear dynamical system under integral constraints on control. The main result is the existence of a limit shape of the reachable sets as time tends to zero. A precise estimate for the rate of convergence is given. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть